# SDR KBMA113813

- Difficulty date: April 14, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Part number: 066011560101
- Part serial: 10191
- Condition: Intermittent
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER TRANSPONDER, INTERMITTENT.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
